Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Related review: Bull. Amer. Math. Soc., Volume 38, Number 9, Part 1 (1932), 617--621
Related review: Bull. Amer. Math. Soc., Volume 39, Number 9 (1933), 641--644
Full text of review: PDF   This review is available free of charge.
Book Information:

Title: Contributions to the Calculus of Variations,
Additional book information: (Theses submitted to the Department of Mathematics at the University of Chicago.) University of Chicago Press, 1937. 7+566 pp.

Review Information:

Reviewer: Arnold Dresden
Journal: Bull. Amer. Math. Soc. 44 (1938), 604-609
DOI: https://doi.org/10.1090/S0002-9904-1938-06794-8